MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 601 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 601 MODULE; IMMUNOCHEMISTRY ANALYZER
Model Number E601
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for elecsys hcg stat (hcg stat) on a cobas 6000 e 601 module.The initial result was 1609 miu/ml.This result was reported outside of the laboratory where the physician requested repeat testing as the result did not correspond to the patient¿s clinical picture.The repeat result was 1.00 miu/ml with a data flag.This result was believed to be correct.The hcg stat reagent lot number was 62829300 with an expiration date of 31-oct-2023.
 
Additional Manufacturer Narrative
The customer was not having issues with calibration, qc, or any other tests.The field service engineer (fse) did not find a cause for the event.The fse performed a 21-cup precision test with pooled patient serum with acceptable results.The investigation is ongoing.
 
Additional Manufacturer Narrative
Calibration was last performed on (b)(6) 2023 with acceptable results.No qc data was provided, however, the customer stated qc was acceptable.The customer used a centrifugation time of 2 minutes with a speed of 8000 revolutions per minute (rpm).Based on the type of sample tubes the customer uses, this centrifugation time may be too short and the speed may be too fast.Maintenance alarms were observed during a review of the alarm trace data.A general instrument or reagent issue was not identified.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS E 601 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16306693
Report Number1823260-2023-00359
Device Sequence Number20595261
Product Code JJE
UDI-Device Identifier07613336169216
UDI-Public07613336169216
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE601
Device Catalogue Number04745922001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer03/28/2023
Initial Report FDA Received Date02/06/2023
Supplement Report FDA Received Date04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age18 YR
Patient SexFemale